# SDR CALA2015030493190

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 76,304 hours, 28,338 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS NON-ROUTINE IS TO CAPTURE FABRICATION OF THE REPAIR DOUBLER AT BS 1393, BL0, IAW COA 50745 & TASK CARD 59745401C, DUE TO THIS REPAIR CAN BE ACCOMPLISHED IAW THE SRM WITHOUT DEVIATION.  TRIMMED OUT SKIN & FABRICATED & INSTALLED A REPAIR DOUBLER IAW REO G15299, REV A & ECRA 5361-01023.  REPAIR HAS RECEIVED FIRST & SECOND STAGE APPROVAL.  THE INSPECTION THRESHOLD FOR THIS REPAIR IS 73,000 TOTAL AIRFRAME CYCLES.  A NEW 8100-9 IS REQUIRED BEFORE 73,000C TOTAL.  AIRPLANE SOLD AS IS ON 27 FEB 2014.  BUYER WAS AWARE OF THIS ITEM PRIOR TO SALE BEING FINALIZED.
